Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Applications of a new $ K$-theoretic theorem to soluble group rings


Authors: P. H. Kropholler, P. A. Linnell and J. A. Moody
Journal: Proc. Amer. Math. Soc. 104 (1988), 675-684
MSC: Primary 16A27; Secondary 16A08, 16A34
DOI: https://doi.org/10.1090/S0002-9939-1988-0964842-0
MathSciNet review: 964842
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a ring and let $ G$ be a soluble group. In this situation we shall give necessary and sufficient conditions for $ RG$ to have a right Artinian right quotient ring. In the course of this work, we shall also consider the Goldie rank problem for soluble groups and record an affirmative answer to the zero divisor conjecture for soluble groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A27, 16A08, 16A34

Retrieve articles in all journals with MSC: 16A27, 16A08, 16A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0964842-0
Keywords: Group ring, zero divisor conjecture, Goldie rank, quotient ring, Grothendieck group
Article copyright: © Copyright 1988 American Mathematical Society